Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I have got vomit black in color and I m having loose motions

I am a 19th year old female.i have got vomit black in color and I'm having loose motions.I'm also having stomach pain and severe headache.please tell me what's happening!
Asked On : Fri, 18 Mar 2011
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
i advise you to get checked by a physician personally as soon as possible. Such signs and symptoms have various causes.A few of them could be haemetemesis due to GIT causes or raised ICT due to recent trauma. Good Luck!!!
Answered: Fri, 18 Mar 2011
I find this answer helpful
  User's Response
Hi, Welcome to Healthcaremagic!
There may be many causes of your symptoms like hemetemesis (blood in vomit), raised intracranial pressure, iron tablets overdose etc. Were you on OCPs, or pregnant. A number of factors need to be taken into account. You need a visit to hospital Emergency Department ASAP.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor